×

zbMATH — the first resource for mathematics

One-dimensional almost Gorenstein rings. (English) Zbl 0874.13018
Let \(A\) be an one-dimensional local Cohen-Macaulay ring with finite closure \(\bar A\). It is well-known that \(\ell (\bar A/A) \geq \ell (A/C) + \text{type}(A)-1\), where \(C = A:\bar A\). If \(A\) is a Gorenstein ring, then \(\text{type}(A) = 1\) and \(\ell(\bar A/A) = \ell(A/C)\). For this reason the authors call \(A\) an almost Gorenstein ring if \(\ell(\bar A/A) = \ell(A/C) + \text{type}(A) - 1\). They study this class of local rings under the assumption that \(A\) has a canonical ideal \(K\) such that \(A \subseteq K \subseteq \bar A\). If \(A\) is analytically irreducible and residual, one can assign with \(A\) a numerical semigroup \(v(A)\). E. Kunz [Proc. Am. Math. Soc. 25, 748-751 (1970; Zbl 0197.31401)] proved that \(A\) is Gorenstein if and only if \(v(A)\) is symmetric. Inspired of this result, the authors show that almost Gorenstein rings and some of their properties can be similarly characterized in terms of \(v(A)\).

MSC:
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Akiba, T., On the normality ofRX, J. math. Kyoto univ., 20, 749-752, (1980) · Zbl 0463.13003
[2] M. D’Anna, Canonical module of one-dimensional analytically irreducible Arf domains, Proc. Fès Conf. on Commutative Ring Theory, Dekker, New York
[3] Barucci, V.; Dobbs, D.E.; Fontana, M., Gorenstein conducive domains, Comm. algebra, 18, 3889-3903, (1990) · Zbl 0741.13013
[4] Barucci, V.; Dobbs, D.E.; Fontana, M., Maximality properties in numerical semigroups, with applications to one-dimensional analytically irreducible local domains, Proc. Fès conf., Lecture notes in pure and appl. math., 153, (1994), Dekker New York, p. 13-25 · Zbl 0809.13014
[5] V. Barucci, D. E. Dobbs, M. Fontana, Maximality properties in numerical semigroups and applications to one-dimensional analytically irreducible local domains, Mem. Amer. Math. Soc. · Zbl 0868.13003
[6] V. Barucci, R. Fröberg, Maximality properties for one-dimensional analytically irreducible local Gorenstein and Kunz rings, Math. Scand. · Zbl 0886.13012
[7] Bass, H., On the ubiquity of Gorenstein rings, Math. Z., 82, 8-28, (1963) · Zbl 0112.26604
[8] Brown, W.C.; Herzog, J., One dimensional local rings of maximal and almost maximal length, J. algebra, 151, 332-347, (1992) · Zbl 0773.13006
[9] Delfino, D., The inequality λ(rtrr, J. algebra, 169, 332-342, (1994) · Zbl 0810.13025
[10] Geramita, A.V.; Orecchia, F., On the Cohen-Macaulay type ofs\bfan, J. algebra, 70, 116-140, (1981) · Zbl 0464.14007
[11] Herzog, J.; Kunz, E., Kanonische modul eines Cohen-Macaulay-rings, Lecture notes in math., (1971), Springer-Verlag New York/Berlin · Zbl 0231.13009
[12] Jäger, J., Längeberechnungen und kanonische ideale in eindimensionalen ringen, Arch. math., 29, 504-512, (1977) · Zbl 0374.13006
[13] Katz, D., On the number of minimal primes in the completion of a local domain, Rocky mountain J. math., 16, 575-578, (1986) · Zbl 0614.13013
[14] Kunz, E., The value-semigroup of a one-dimensional Gorenstein ring, Proc. amer. math. soc., 25, 748-751, (1970) · Zbl 0197.31401
[15] F. Lauze, 1995, Rang maximal pourT\bfPn
[16] Lipman, J., Stable ideals and arf rings, Amer. J. math., 93, 649-685, (1971) · Zbl 0228.13008
[17] Matlis, E., 1-dimensional Cohen-Macaulay rings, Lecture notes in math., (1973), Springer-Verlag New York/Berlin · Zbl 0264.13012
[18] Matsuoka, T., On the degree of singularity of one-dimensional analytically irreducible Noetherian rings, J. math. Kyoto univ., 11, 485-491, (1971) · Zbl 0224.13017
[19] Nagata, M., Local rings, (1962), Interscience New York · Zbl 0123.03402
[20] Northcott, D.G., On the notion of first neighborhood ring, Math. proc. Cambridge philos. soc., 53, 267-279, (1959)
[21] Northcott, D.G.; Rees, D., Reductions of ideals in local rings, Math. proc. Cambridge philos. soc., 50, 145-158, (1954) · Zbl 0057.02601
[22] Ooishi, A., On the conductor of the blowing-up of a one-dimensional Gorenstein local ring, J. pure appl. algebra, 76, 111-117, (1991) · Zbl 0738.13019
[23] Ooishi, A., Genera and arithmetic genera of commutative rings, Hiroshima math. J., 17, 47-66, (1987) · Zbl 0625.13015
[24] Orecchia, R., Points in generic position and conductor of curves with ordinary singularities, Queen’s math., 26, (1979)
[25] Orecchia, F.; Ramella, I., The conductor of one-dimensional Gorenstein rings in their blowing-up, Manuscripta math., 68, 1-7, (1990) · Zbl 0709.13010
[26] Trung, N.G.; Valla, G., The Cohen-Macaulay type of points in generic position, J. algebra, 125, 110-119, (1989) · Zbl 0701.14042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.